# SDR QXEA200701226

- Difficulty date: July 30, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 645 hours, 627 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 400SG163Q
- Part serial: 2569XL
- Condition: Unknown
- Location: Nr 2 Dc
- Part time: 650 hours, 633 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BIL FLIGHT NR 2411: NR 2 DC GENERATOR CAUTION.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED AND REPLACED THE NR 2 DC STARTER/GENERATOR IAW MTC 6243101 (1-4).  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
